# SDR ASOA20140806252

- Difficulty date: August 6, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145LR
- Aircraft serial: 145141
- Aircraft time: 36,451 hours, 27,372 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14541210001
- Condition: Cracked
- Location: Frame 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, STRINGER 6R WAS FOUND TO BE CRACKED AT FRAME 13.  MAINTENANCE R & R THE STRINGER IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
